MathSciNet Relay Station
MathSciNet bibliographic data
MR223758 (36 #6806) 35.65
Zelenjak, T. I. Stabilization of solutions of boundary value problems for a second-order parabolic equation with one space variable. (Russian) Differencialʹnye Uravnenija 4 1968 34–45.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement